Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 1, NWS Lincoln, IL

January 7, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jan 7, 2008, 3:39 PM CST for 4 counties in Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 3:39 PM CST (21:39 UTC)
Expired
Jan 7, 2008, 4:31 PM CST
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 107 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 4:00 PM CSTTSTM WND DMGRushville, ILTREE FELL ON THE SOUTH SIDE OF RUSHVILLE.
Jan 7, 4:29 PM CSTHAIL 0.75Duncan Mills, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 072139
SVRILX
ILC017-057-125-169-072230-
/O.NEW.KILX.SV.W.0001.080107T2139Z-080107T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 430 PM CST.

* AT 339 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES SOUTHWEST OF BROOKLYN...OR ABOUT 20 MILES SOUTHWEST OF
  RUSHVILLE...AND WAS MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  RUSHVILLE...
  LITTLETON...
  BEARDSTOWN...
  BLUFF SPRINGS...
  BROWNING...
  ASTORIA...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BATH AND BROOKLYN.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4024 9093 4028 9090 4026 9044 4035 9012
      4013 9011 3998 9032 3994 9054 3997 9053
      3997 9060 4001 9062 4005 9069 4010 9072
      4011 9094
TIME...MOT...LOC 2139Z 242DEG 36KT 4000 9089

$$

BARKER
3 follow-up statements
000 
WWUS53 KILX 072148
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CST MON JAN 7 2008

ILC017-057-125-169-072230-
/O.CON.KILX.SV.W.0001.000000T0000Z-080107T2230Z/
CASS-FULTON-MASON-SCHUYLER-
348 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHWESTERN MASON...SCHUYLER...NORTHWESTERN CASS AND
SOUTHWESTERN FULTON COUNTIES...

AT 343 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 10 MILES SOUTH OF CAMDEN...OR ABOUT 16 MILES
SOUTHWEST OF RUSHVILLE...MOVING NORTHEAST AT 40 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  RIPLEY...
  CAMDEN...
  BROOKLYN...
  RUSHVILLE...
  LITTLETON...
  BEARDSTOWN...
  RAY...
  FREDERICK...
  BLUFF SPRINGS...
  BROWNING...

METEOROLOGISTS HAVE DETECTED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4024 9093 4028 9090 4026 9044 4035 9012
      4013 9011 3998 9032 3994 9054 3997 9053
      3997 9060 4001 9062 4005 9069 4010 9072
      4011 9094
TIME...MOT...LOC 2148Z 242DEG 36KT 4004 9078

$$

BARKER
000 
WWUS53 KILX 072204
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CST MON JAN 7 2008

ILC017-057-125-169-072230-
/O.CON.KILX.SV.W.0001.000000T0000Z-080107T2230Z/
CASS-FULTON-MASON-SCHUYLER-
404 PM CST MON JAN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHWESTERN MASON...SCHUYLER...NORTHWESTERN CASS AND
SOUTHWESTERN FULTON COUNTIES...

AT 401 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 2 MILES SOUTHWEST OF RUSHVILLE...MOVING
NORTHEAST AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  RAY...
  BROWNING...
  ASTORIA...
  SNICARTE...
  MARBLETOWN...
  BLUFF CITY...
  BATH...

METEOROLOGISTS HAVE DETECTED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4024 9093 4028 9090 4026 9044 4035 9012
      4013 9011 3998 9032 3994 9054 3997 9053
      3997 9060 4001 9062 4005 9069 4010 9072
      4011 9094
TIME...MOT...LOC 2204Z 234DEG 46KT 4013 9056

$$

BARKER
000 
WWUS53 KILX 072231
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CST MON JAN 7 2008

ILC017-057-125-169-072239-
/O.CAN.KILX.SV.W.0001.000000T0000Z-080107T2230Z/
CASS-FULTON-MASON-SCHUYLER-
429 PM CST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLER...AND NORTHWESTERN 
CASS IS CANCELLED...

AT 425 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 9 PM. REMAIN 
ALERT FOR THE POSSIBILITY OF ADDITIONAL SEVERE THUNDERSTORMS AND 
WARNINGS.

LAT...LON 4024 9093 4028 9090 4026 9044 4035 9012
      4013 9011 3998 9032 3994 9054 3997 9053
      3997 9060 4001 9062 4005 9069 4010 9072
      4011 9094
TIME...MOT...LOC 2229Z 234DEG 46KT 4031 9022

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 2:56 PM CST, 43 minutes earlier.

Area forecast discussion, Jan 7, 2:56 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CST MON JAN 7 2008

.DISCUSSION...
ISSUED 256 PM CST MON JAN 7 2008

THE STRONG SPRING-LIKE STORM SYSTEM FOR TONIGHT AND TUESDAY IS THE
MAIN CONCERN. THERE IS A POTENTIAL FOR SEVERE STORMS...AND A
TORNADO WATCH IS IN EFFECT UNTIL 03Z. THERE ALSO IS A FLOODING
POTENTIAL WITH 1 TO 2 INCHES OF RAIN POSSIBLE. CONSIDERING A FLOOD
WATCH FOR AREAS NORTHWEST OF A LINE FROM SPI TO CMI. THEN
ATTENTION TURNS TO A SYSTEM FOR THURSDAY AND ANOTHER ON SUNDAY.

OUR CWA REMAINS IN VERY WARM AIR...WITH A SHARP DROP OFF JUST TO
THE NORTHWEST IN IOWA...ON THE OTHER SIDE OF THE STATIONARY
BOUNDARY. A FEW SPOTS ARE CLOSE TO BREAKING THEIR RECORD WARM LOW
FOR TODAY. THOSE SAME LOCATIONS WILL MOST LIKELY BE JUST SHY OF
THE RECORD HIGHS.

SHORT TERM...TONIGHT AND TUESDAY NIGHT.

SHOWERS HAVE DEVELOPED NORTHWEST OF THE ILLINOIS RIVER...CLOSER TO
THE STATIONARY FRONT. WIND SHEAR IS INCREASING ACROSS OUR WESTERN
CWA...AND A FEW THUNDERSTORMS ARE ERUPTING IN THE INSTABILITY
AXIS. THE STRONG BULK SHEAR WILL AID IN PRODUCING SOME ROTATING
THUNDERSTORMS...WHICH WILL INCREASE THE THREAT OF SEVERE WEATHER.
HAIL AND STRAIGHT LINE WINDS WILL BE POSSIBLE IN ADDITION TO A FEW
TORNADOES...PRIMARILY NORTHWEST OF A LINE FROM JACKSONVILLE TO
BLOOMINGTON. THE THREAT WILL SHIFT EASTWARD LATER TONIGHT...AS THE
SURFACE LOW IN NORTHEASTERN NEW MEXICO MOVES QUICKLY UP THE
BOUNDARY TOWARD WESTERN ILLINOIS. ENHANCED MOISTURE CONVERGENCE IS
EXPECTED ALONG WITH AN EROSION OF THE STABLE LOW BOUNDARY LAYER.
SURFACE BASED CONVECTION WILL DEVELOP...INCREASING THE CHANCES FOR
DAMAGING WINDS TO REACH THE GROUND.

THE MODELS HAVE CONVERGED TOWARD A SLIGHTLY SLOWER EASTWARD
MOVEMENT OF THE SYSTEM. THIS APPEARS REASONABLE...BASED ON THE
TIMING AND PATH OF THE NEXT SURFACE LOW...A BIT FARTHER WEST THAN
THE LAST MODEL RUNS. THAT WILL MOST LIKELY KEEP THE HEAVIER RAINS
OUT OF OUR SOUTHEASTERN AREAS UNTIL LATE TONIGHT OR TUESDAY
MORNING. THEREFORE...I PULLED POPS BACK TO LIKELY SOUTH OF I-70
TONIGHT...WITH CATEGORICAL POPS ON TUESDAY. THE HEAVIEST RAINS
APPEAR TO BE TONIGHT...BEFORE THE SURFACE LOW MOVES OVER OUR CWA
ON TUESDAY. TRAINING STORMS WILL BE MOST LIKELY NW OF SPI TO CMI
TONIGHT...AS THE BOUNDARY MAKES ONLY SLOW PROGRESS EASTWARD.

SOME HEAVY RAINS WILL BE POSSIBLE SOUTHEAST OF SPI TO CMI...MAINLY
LATE MORNING AND EARLY AFTERNOON...AS THE LOW PULLS OUT OF
ILLINOIS AND MOVES THE FRONT EASTWARD. HOWEVER...THERE WILL BE
LESS TRAINING OF STORMS FOR A PROLONGED TIME FOR THE
SOUTHEAST...AS THE FRONT WILL BE MAKING STEADY MOVEMENT EASTWARD
BY TUE AFTERNOON.

COLD AIR WILL BEGIN TO WRAP IN ON THE NW SIDE OF THE SYSTEM
TUESDAY EVENING...BUT PRECIP WILL BE SHUTTING DOWN BY THEN...SO
VERY LITTLE IN THE WAY OF MEASURABLE SNOW IS EXPECTED FOR AREAS NW
OF THE ILL RIVER.

LONG TERM...WEDNESDAY THROUGH MONDAY.

A BREAK IN THE ACTION IS EXPECTED FOR WEDNESDAY AS HIGH PRESSURE
MOVES OVER ILLINOIS...AND PROVIDES SOME SUNSHINE.

CONFIDENCE IS LOW ON THE TRACK OF THE NEXT SURFACE LOW FOR
THURSDAY AND THURSDAY NIGHT. THE 12Z GFS NOW TAKES THE LOW
DIRECTLY OVER OUR CWA THUR AFTERNOON. THAT IS THE THIRD DIFFERENT
SOLUTION OVER THE LAST 3 DAYS. THE ECMWF HAS BEEN A LITTLE MORE
CONSISTENT IN KEEPING THE LOW SOUTH OF OUR AREA...AND PULLING AN
INVERTED TROUGH ACROSS OUR CWA. THERE IS TOO MUCH UNCERTAINTY TO
MAKE MANY CHANGES TO THE GOING LOW POP FORECAST FOR THUR AND THUR
NIGHT. IT APPEARS MOST OF THE CWA WILL BE TOO WARM FOR SNOW...BUT
THE TRACK OF THE LOW WILL PLAY A MAJOR ROLE IN THE PLACEMENT OF
THE RAIN SNOW LINE.

SOME DIFFERENCES REMAIN BETWEEN THE GFS AND ECMWF FOR THE SUNDAY
SYSTEM AS WELL. THEY DO AGREE BETTER ON KEEPING THE MAIN LOW WELL
SOUTHEAST OF ILLINOIS...BUT DIFFERENCES CONTINUE WITH THE
RESULTANT WEATHER FOR OUR CWA AS THE INVERTED TROUGH PASSES. WILL
KEEP SOME LOW CHANCE POPS IN THE SE HALF OF OUR CWA SUNDAY AND
SUNDAY NIGHT FOR NOW...WITH SLIGHT CHANCES ELSEWHERE.

A GRADUAL COOL DOWN TOWARD NORMAL TEMPS WILL OCCUR THIS WEEK.
HOWEVER...WE WILL LIKELY REMAIN A LITTLE ABOVE NORMAL EVEN BY
NEXT MONDAY.

SHIMON
&&

.AVIATION...
ISSUED 1158 AM CST MON JAN 7 2008

SFC WINDS PICKING UP ENOUGH OVER THE REGION TO PULL THE LLWS OUT
OF THE TAFS. HIGH SFC WINDS AND CLOUDS FLIRTING BTWN VFR AND MVFR
AS A LOW PRESSURE SYSTEM SPINS UP AND OUT OF THE DESERT SW.
KEEPING THE TAFS IN MAINLY VFR THROUGH 24 HOURS. HAVE DROPPED CIGS
AND VSBYS FOR THE MORNING. CARRYING THUNDER FOR THIS EVENING IN
ALL LOCATIONS AS THE FRONT DRIVES THROUGH THE MOISTER WARMER AIR.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 7, 3:04 PM CST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CST MON JAN 7 2008

ILZ027>031-036>038-040>043-047>050-081200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
304 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS
POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF
ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS AN ISOLATED
THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE
TONIGHT...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT.
IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY
RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA
RIVERS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY
SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES
THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING.

ILZ046-055>057-062-063-066>068-071>073-081200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-RICHLAND-VERMILION-
304 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS
POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF
ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS AN ISOLATED
THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE
TONIGHT...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT.
IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY
RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA
RIVERS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY
SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES
THROUGH THE AREA. SOME OF THESE THUNDERSTORMS COULD BE
SEVERE...WITH WIND AND HAIL THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-045-051>054-061-081200-
CHAMPAIGN-CHRISTIAN-MACON-MOULTRIE-PIATT-SANGAMON-SHELBY-
304 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS
POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF
ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS A SLIGHT THREAT
THAT SOME OF THESE STORMS COULD BECOME SEVERE TONIGHT...WITH
DAMAGING WINDS AND HAIL THE PRIMARY SEVERE WEATHER THREAT. IN
ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY RESULT
IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. SIGNIFICANT
RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA RIVERS WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY
SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES
THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS EVENING.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 4:18 PM CSTSevere Thunderstorm WarningILXFulton, Mason, Schuyler42 min
Jan 7, 4:44 PM CSTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell46 min
Jan 7, 4:51 PM CSTTornado WarningILXMason, Tazewell24 min
Jan 7, 5:14 PM CSTTornado WarningILXMcLean, Tazewell, Woodford31 min
Jan 7, 5:35 PM CSTSevere Thunderstorm WarningILXMorgan, Scott40 min
Jan 7, 5:42 PM CSTTornado WarningILXMcLean33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.